Articles | Volume 16, issue 4
https://doi.org/10.1007/s00585-998-0413-2
https://doi.org/10.1007/s00585-998-0413-2
30 Apr 1998
30 Apr 1998

Method of characteristics in spherical geometry applied to a Harang-discontinuity situation

O. Amm

Viewed

Total article views: 1,671 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
878 726 67 1,671 79 95
  • HTML: 878
  • PDF: 726
  • XML: 67
  • Total: 1,671
  • BibTeX: 79
  • EndNote: 95
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 30 Aug 2025
Download
Share